Vol. 35 (2025)
Articles

On certain integral formulas involving the generalized Lommel-Wright function and Jacobi polynomial

S.C. Pandey
Faculty of Mathematics and Computing, Department of Mathematics and Statistics, Banasthali Vidyapith, Niwai-304022, Rajasthan, India.
S. Tiwari
Faculty of Mathematics and Computing, Department of Mathematics and Statistics, Banasthali Vidyapith, Niwai-304022, Rajasthan, India.

Published 2025-01-08

DOI:

https://doi.org/10.71712/gtvk-r167

Keywords

  • Jacobi polynomial,
  • Bessel function,
  • Srivastava and Daoust function,
  • Generalized Lommel-Wright function

How to Cite

Pandey , S., & Tiwari, . S. . (2025). On certain integral formulas involving the generalized Lommel-Wright function and Jacobi polynomial. Scientia Series A: Mathematical Sciences, 35(1), 85-97. https://doi.org/10.71712/gtvk-r167

Abstract

The main aim of the present paper is to derive some integral formulas involving a product of the generalized Lommel-Wright function and the classical Jacobi polynomial. The results obtained in the present paper are expressed in terms of well-known Srivastava and Daoust functions. Besides evaluating some novel forms of finite integrals, several other interesting particular cases, hitherto scattered in the literature, are also determined in the present investigation.